The asymptotic expansion of certain series considered by ramanujan
Using the theory of generalized functions, the asymptotic expansion of a class of series of number theoretical importance is derived. The development of the corresponding Lambert type series as well as other multidimensional series expansions are obtained. The notion of a distributionally small sequence is introduced and its relation with summability ideas is studied. Several illustrations are given. © 1992, Taylor & Francis Group, LLC. All rights reserved.
Publication Source (Journal or Book title)
Estrada, R. (1992). The asymptotic expansion of certain series considered by ramanujan. Applicable Analysis, 43 (3-4), 191-228. https://doi.org/10.1080/00036819208840061